# SDR AALA202303060015

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,168 hours, 25,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 GIRT BAR DIFFICULT TO ARM WITHOUT ADJUSTING SLIDE SKIRT. ADJUSTED AND LUBRICATED L1 DOOR GIRT BAR PER AMM 25-66-00.
